APPROXIMATION OF FRACTIONAL POSITIVE STABLE CONTINUOUS-TIME LINEAR SYSTEMS BY FRACTIONAL POSITIVE STABLE DISCRETE-TIME SYSTEMS

Tadeusz Kaczorek

Abstract

Fractional positive asymptotically stable continuous-time linear systems are approximated by fractional positive asymptotically stable discrete-time systems using a linear Pade-type approximation. It is shown that the approximation preserves the positivity and asymptotic stability of the systems. An optional system approximation is also discussed.
Author Tadeusz Kaczorek (FoEE / ICIE) - [Bialystok University of Technology (PB)]
Tadeusz Kaczorek,,
- The Institute of Control and Industrial Electronics
- Politechnika Białostocka
Journal seriesInternational Journal of Applied Mathematics & Computer Science, ISSN 1641-876X
Issue year2013
Vol23
No3
Pages501-506
Publication size in sheets0.5
Keywords in EnglishPade approximation; fractional system; linear positive system
ASJC Classification2604 Applied Mathematics; 2201 Engineering (miscellaneous); 1701 Computer Science (miscellaneous)
DOIDOI:10.2478/amcs-2013-0038
LanguageEnglish
Score (nominal)25
Score sourcejournalList
ScoreMinisterial score = 25.0, 12-07-2020, ArticleFromJournal
Ministerial score (2013-2016) = 25.0, 12-07-2020, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2013 = 1.588; WoS Impact Factor: 2013 = 1.39 (2) - 2013=1.317 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?